# SDR DALA2022092806357

- Difficulty date: September 25, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 71,529 hours, 28,939 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2424750) DURING INSPECTION PREVIOUS REPAIR WAS FOUND ON SUPPORT STRUCTURE STA 727+2.7. FRAME SUPPORT STRUCTURE STA 727+2.7 WAS REPAIRED PER PRI 601909-14 REV.0 AND ER/A NO.601909-14 REV. ORIGINAL.
